# SDR USAA2012091700004

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 57,682 hours, 37,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD MEGAPHONE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD MEGAPHONE AND OPERATIONAL TESTED PER AMM 25-64-04.
